RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 68, Issue 4, Pages 579–586 (Mi mz978)  

This article is cited in 2 scientific papers (total in 2 papers)

Two-dimensional surfaces with flat normal connections in spaces of constant curvature carrying geodesics of constant curvature

V. T. Fomenko

Taganrog State Pedagogical Institute

DOI: https://doi.org/10.4213/mzm978

Full text: PDF file (170 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 68:4, 496–501

Bibliographic databases:

UDC: 517.74
Received: 12.05.1999

Citation: V. T. Fomenko, “Two-dimensional surfaces with flat normal connections in spaces of constant curvature carrying geodesics of constant curvature”, Mat. Zametki, 68:4 (2000), 579–586; Math. Notes, 68:4 (2000), 496–501

Citation in format AMSBIB
\Bibitem{Fom00}
\by V.~T.~Fomenko
\paper Two-dimensional surfaces with flat normal connections in spaces of constant curvature carrying geodesics of constant curvature
\jour Mat. Zametki
\yr 2000
\vol 68
\issue 4
\pages 579--586
\mathnet{http://mi.mathnet.ru/mz978}
\crossref{https://doi.org/10.4213/mzm978}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1823145}
\zmath{https://zbmath.org/?q=an:1023.53035}
\transl
\jour Math. Notes
\yr 2000
\vol 68
\issue 4
\pages 496--501
\crossref{https://doi.org/10.1007/BF02676730}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000165571900030}


Linking options:
  • http://mi.mathnet.ru/eng/mz978
  • https://doi.org/10.4213/mzm978
  • http://mi.mathnet.ru/eng/mz/v68/i4/p579

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. I. Bodrenko, “Nekotorye svoistva normalnykh sechenii i geodezicheskikh na tsiklicheski rekurrentnykh podmnogoobraziyakh”, Vestn. Volgogr. gos. un-ta. Ser. 1, Mat. Fiz., 2014, no. 2(21), 6–16  mathnet
    2. I. I. Bodrenko, “O podmnogoobraziyakh s parallelnym normalnym vektornym polem v prostranstvakh postoyannoi krivizny”, Materialy mezhdunarodnoi konferentsii “Geometricheskie metody v teorii upravleniya i matematicheskoi fizike”, posvyaschennoi 70-letiyu S.L. Atanasyana, 70-letiyu I.S. Krasilschika, 70-letiyu A.V. Samokhina, 80-letiyu V.T. Fomenko. Ryazanskii gosudarstvennyi universitet im. S.A. Esenina, Ryazan, 25–28 sentyabrya 2018 g. Chast 2, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 169, VINITI RAN, M., 2019, 3–10  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:250
    Full text:112
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020